# SDR SWIA2018062644829

- Difficulty date: April 18, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOORBEAM STRAP HAD EVIDENCE OF CORROSION, BS 559 BETWEEN LBL 32 TO 43.  REMOVED AND REPLACED THE STRAP IAW SRM.
